MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM CONFIDENCE KIT SPINAL CEMENT SYSTEM 5CC; CEMENT, BONE, VERTEBROPLASTY

MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM CONFIDENCE KIT SPINAL CEMENT SYSTEM 5CC; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 283905000
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cement system in question had two different expiration dates.The sticker on the outside of the box has an expiration date of 30-september-2023 and all items inside the box had expiration dates with the earliest of september-2024.The two conflicting expirations caused question about the use of the product.It was not used on the patient.A new 5cc cement kit from depuy synthes was opened and there were disruptions/safety events recorded.All materials have been retained and can be sent back.The procedure during which this issue was discovered was completed successfully, another cement kit was used.No further information is available.This report is for a confidence spinal cement system confidence kit spinal cement system 5cc.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: a photo investigation was conducted.According to picture provided through (b)(4): expiration date on final confidence kit 283905000 : 30.Sept.2023.Expiration date on confidence reservoir/mixer 283906202 : 31.Oct.2025 expiration date on confidence cement 183907001 : 31.Jan.2024.Expiration date on confidence pump 283906100: 30.Sept.2024.The overall complaint was not confirmed for the device 283905000, confidence half dose kit (5cc).Potential issue detected was related to expiration date on different confidence kit components and confidence kit itself (finish good).No functional test was required.Final confidence kit 283905000 (batch 326233) was produced the 081h of october, 2021.At this date, the required inspection procedure was: 103775904 rev 2 (release date: 16.Jun.2021).The requirement was the same than the one from 501218080 rev b.No gap was identified regarding to 501218080 rev b & 103775904 rev 2 requirements.Dimensional inspection was not required.No gap was identified.Procedure 103775904 rev 2 was correctly applied at jabil le locle to manufacture final confidence kit 283905000 (batch 326233).No gap identified regarding to 103775904 rev 2 requirements during manufacturing of final confidence kit 283905000 (batch 326233).As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: device history record (dhr) review conducted: part # 283905000.Lot # 326233.Supplier: (b)(4).Batch1: lot qty of(b)(4).Units were released on 03 feb 2022 with no discrepancies.Batch2: lot qty of(b)(4).Units were released on 03 feb 2022 with no discrepancies.Batch3: lot qty of (b)(4).Units were released on 27 jan 2022 with no discrepancies.Batch4: lot qty of (b)(4).Units were released on 24 jan 2022 with no discrepancies.Batch5: lot qty of (b)(4).Units were released on 18 jan 2022 with no discrepancies.Batch6: lot qty of (b)(4).Units were released on 18 jan 2022 with no discrepancies.Batch7: lot qty of (b)(4).Units were released on 10 jan 2022 with no discrepancies.No ncrs were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE SPINAL CEMENT SYSTEM CONFIDENCE KIT SPINAL CEMENT SYSTEM 5CC
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18074079
Report Number1526439-2023-02222
Device Sequence Number7769442
Product Code NDN
UDI-Device Identifier10705034209555
UDI-Public(01)10705034209555
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283905000
Device Lot Number326233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/08/2023
12/12/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/30/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONFIDENCE HYDRAULIC PUMP.; CONFIDENCE RESERVOIR/MIXER 5CC.; HIGH VISC CMW SPINAL CMT, 7CC.
Patient SexUnknown